# SDR AALA20001400

- Difficulty date: August 17, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FAIL/SAFE ANGLE ON AFT SIDE OF BELT FRAME AT STATION 480 STRINGER 26 RT HAS DOUBLER DRILLED HOLE.  INSTALLED DOUBLER ON FAIL/SAFE ANGLE AT STATION 480 STRINGER 26 RT IAW SRM 51-40-3.  (M)
